CureZone   Log On   Join
Help I am freaked out!
 
steppy Views: 1,537
Published: 11 years ago
 

Help I am freaked out!


Someone please tell me I dont know what is going on. I just purchased Lugols solution 100ml and took 6 drops in a small amount of water. Almost imediately I felt hot and anxious and weak, light headed, foggy brained, I felt like I took a drug! I realy got freaked out.. tried calling my ND but she was not there.. I just kept drinking water to flush it out. Why did this happen? Is this normal? I am scared to take it again tomorrow. Any explanation would be apreciated! The ND gave it to me to help with my thyroid function. She did not say I would have any side effects.
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.com

0.297 sec, (1)